Electron. J. Differential Equations, Vol. 2025 (2025), No. 21, pp. 1-18.

Critical Fujita exponents for a class of quasilinear coupled parabolic equations

Yuanyuan Nie, Yan Leng, Xu Zhao, Qian Zhou

Abstract:
This article concerns the critical Fujita exponents for a class of quasilinear coupled parabolic equations. Using energy estimates, suitable supersolutions, and the comparison principle, the blow-up theorem of Fujita type is established, and the critical Fujita exponent is obtained. Furthermore, we show that the critical case belongs to the blow-up case.

Submitted December 6, 2024. Published February 27, 2025.
Math Subject Classifications: 93B05, 93C20, 35K67.
Key Words: Coupled parabolic equations; critical Fujita exponent; critical case.
DOI: 10.58997/ejde.2025.21

Show me the PDF file (390 KB), TEX file for this article.

Yuanyuan Nie
School of Mathematics
Jilin University
Changchun 130012, China
email: nieyy@jlu.edu.cn
Yan Leng
School of Science
Northeast Electric Power University
Jilin 132012, China
email: 1678949428@qq.com
Xu Zhao
School of Mathematics
Jilin University
Changchun 130012, China
email: zhaoxu21@mails.jlu.edu.cn
Qian Zhou
School of Mathematics
Jilin University
Changchun 130012, China
email: zhouqian@jlu.edu.cn

Return to the EJDE web page